| Model Number |
INS-0352 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Physician experience a brush sheath coming disconnected from the inner portion out of the box.This happened when the brush was down in the scope.Once the brush was extended to push out the fiducial, the sheath became disconnected.A new instrument was opened to complete the procedure.
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not included in the initial report, to provide the details of the investigation, and to correct information provided in the initial report.Correction to g3 of initial report: the date received by manufacturer was 31-jan-2022.The subject device was not returned for analysis.The complaint information indicates that the ins-0352 broke within the sheath while placing a fiducial.According to the investigation, there will be a sheath anchoring and adhesion design change to address this issue.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.